Jump to content

Search the Community

Showing results for tags 'suffering'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hello there, My name is Angelo, and I was diagnosed with a lot of labels. I've had psychotic breaks, and I was put on a lot of differents medications. I've had 2 shots of Invega the Last year, but my mom Saved me from having more shots. I believed that taking antipsicotics would made me "normal again", but that's not true. I've tried a lot of antipsicotics during my life, and they never made me feel good, i felt good only after some months of quitting them. But now i'm scared because this time i was under antipsicotics for more than one year,(even more that 2 antipsicotic, Haldol Latuda and Talofen, later I found a psyschiatrist who choosed to let me quit all the medications) I've had an extreme akathisia, but now it's a lot better, I felt so agitated that I try to Kill my self more than one time. On the phisical Side i feel really bad, my muscles are really messed, i feel tired, weak... I can't experience Joy, calm, relax, happiness is just an utopia for me, now. My memory is really bad, i'm scared that it's damaged forever, the only thing I want to do is sleeping to avoid this sufference, and this is why I took a benzo before writing this, i will post it and I will go to bed. The world seems really strange to me, i don't feel myself like a person But just like... just like "a thing". I don't see my Friends from a lot of time, and I don't want to see them, i'm not able to socialize anymore, i barely talk, sometimes i walk in a strange way, and I'm afraid that this time, it will Last forever. I would like to feel myself again, I would like to be again the smart Guy i used to be, i would like to heal from everything wich make me bad. But it just sound like impossible. I don't go to school, i don't make anything all the day, and even if I would want to do something, i would feel too bad to do it, i've tried. I live in Italy, wich is a beautiful nation, but I can't feel it. Even if I go to the Sea, i don't feel anything, anything. I started to cry again, but I don't know if it's a sign of a progress, or just my disperation. I've had a lot of dreams for myself, but now it looks like they disappeared. What can I do? Is there somebody who had a similiar experience and recovered or just felt better? I just have to wait? Greetings, Mister G.
  2. I'm holding at .25 mg of clonazepam twice a day. Since September 2017 have been slowly tapering down from .5mg , 3 times a day from Aug 2017. The madness started when I tried to taper off 1 mg of xanax 3 times a day in May 2017 . I could not taper off xanax , even with a trial of ativan or valium both intolerable. 2 mg dose of valium caused uncontrollable shaking of body and stuttering when speaking . Ended up in Aug 2017 , in hospital , pulled off xanax, thrown on mirtazepiene , gabapentin and clonazepam . Have slowly tapered off the gabapentin and mirtazepiene, one at a time . I need help in lowering my dose of clonazepam , because have been holding for 30 days + due to on and off internal vibrations , and the start of warming spine with tingling , assorted chills on and off, etc . My fear is the next taper will bring constant burning of spine , as had with xanax , and worse the reinstatement of gabapentin. Gabapentin did stop burning spine but with depression, blurred vision, weight gain and acne like eruptions on face and neck , as well as other side effects , etc. I need help on my next drop . Do I just stay where I am at and hope the internal vibrations, tingling , and warming spine at some point stop ? I'm very strong and determined to be free of this drug but do not know how to endure burning nerve pain from withdrawal . I have tried topical magnesium oil , oral melatonin for sleep , Ubiquinal , etc to no avail. Ubiquinal at low dose reved me up , just to stimulating . Who knows if placebo effect , but tart cherry juice , twice a day allows for some sleep. I find my body during tapering, less is more and fear supplements cause more harm due to a very sensitive nervous system. I do take vitamin b with c and vitamin d . I follow a low cholesterol diet , no alcohol or caffeine . My DR. does not believe in protracted withdrawal or that my symptoms stem from benzos . A neurologist disagrees as thankfully no neurological damage just neurological symptoms every time a cut in dose is made . Does any one have any insight to ease my suffering ?
  3. I've had a bad day today and have spent most of it looking for help with acceptance, which might have been a subtle way of trying to avoid what I was actually feeling, but anyway, this was helpful, so I thought I would share it. In this video, Eckhart Tolle, talks about how to surrender to the circumstances of life, even the painful ones, and in this way we are able to transform the way we experience life, creating peace for ourselves rather than suffering. https://www.youtube.com/watch?v=BqQ5USouOq0
  4. Hi, my name is Alex, I am 31 years old and live in Germany. There is a German forum for antidepressent withdrawal and thats where I got a hint to this site. The topic of withdrawal problems is widely unknown in Germany and so I hope that I can get more information here. You can see my history in the signature. I lost my job, my boyfriend, my friends, had to move closer to my parents because I can hardly manage my every day life. My symptoms are ALL the symptoms you find in the SSRI-withdrawal descriptions. Nowadays its mostly bloodcirculation problems, sudden fatigues that border on fainting, heart arrhythmea, vertigo, pain along the spine that is quite unusual, feeling of numbness and pressure in legs and arms, body symptoms of too much stress (hairloss, acne, muscle spasms, sleep deprived, severe allergy symptoms), tinnitus.... Well, its actually more than I can type right now. Its bad. I try not to loose hope, but all thats left of my life is my willpower. I am severly traumatized by my body and the lack of responsibility from the doctors. Thankfully, I have no classic depression symptoms, but I AM very unhappy and very lonely (because I cannot take part in an active life with others). I battle on. Sigh.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy